# SDR AU960347

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- System (JASC): 7603 · Power Lever
- Part: Bracket
- Part number: 12504012
- Condition: Broken
- Location: Throttle Control
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THROTTLE CONTROL CABLE ATTACHMENT BRACKET BROKEN ALLOWING INNER  AND OUTER CABLES TO MOVE TOGETHER - BRACKET WAS MANUFACTURED FROM0.8128MM (0.032IN) ALCLAD
